On A Stochastic Non-Autonomous Discrete Population Equation
 
 
1*Yi Yang
1*Department of Mathematics and Physics, Chongqing University of Science and Technology,
Chongqing, 401331 China
yangyi-2001@163.com 

Abstract
 In this paper, we study a non-autonomous discrete population equation, in which the carrying capacity of the environment is vary randomly and show that there is a unique invariant density to which all other density distributions on the state variable converge. Further, for every initial non-zero state variable and almost all random sequences of carrying capacities, the averages of the state variable along an orbit and the carrying capacities exist and the former is strictly less than the later.

Keyword
 Population Biology, Stochastic Difference Equation, Invariant Density

Yi Yang, "On A Stochastic Non-Autonomous Discrete Population Equation", AISS: , Vol. 4, No. 17, pp. 417 ~ 426, 2012